# SDR ASOA201000986

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 20,430 hours, 17,522 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT BULB INOP.    R & R LT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECK GOOD.  ITEM: 1  R & R LT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECK GOOD.
